# SDR UALA2012071603806

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 90,160 hours, 14,378 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 35AB AND 37AB INOPERATIVE.  RELAMPED, OPS NORMAL.
